# SDR HEEA079439

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 19,467 hours
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 205072277009
- Part serial: GWD19322
- Condition: Inoperative
- Location: Heater
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HEATER MIXING VALVE INOPERATIVE.
